USP Electronic Research Repository

Mixed allocation for fixed precision

Ahsan, M.J. and Nujmussehar, and Khan, Mohammad G.M. (2009) Mixed allocation for fixed precision. Pure and Applied Mathematika Sciences, 69 (1-2). pp. 93-103. ISSN 0379-3168

Full text not available from this repository.
Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Neha Harakh
Date Deposited: 27 May 2009 14:45
Last Modified: 16 Mar 2017 10:04
URI: http://repository.usp.ac.fj/id/eprint/1450
UNSPECIFIED

Actions (login required)

View Item